[Home ] [Archive]   [ فارسی ]  
:: About :: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: Papers in the publication process... ::
[1] Mehdi Basikhasteh, Fazlollah Lak and Mahmoud Afshari. Bayesian Estimation of the Parameters for Two-Parameter Bathtub-Shaped Lifetime Distribution Based on Ranked Set Sampling. MathApp, 1 (2021) 1-18.

[2] A. Pouhassani. Fuzzy Soft Partitions. MathApp 1 (2021) 19-25.

[3] M. Shahamat, D. Ahmadi Dastjerdi and B. Panbehkar. Minimally Generated Subshifts. MathApp, 1 (2021) 26-34.

[4] H.Bagheri, S.M.S.Modares. Some Results on Gelfand Pairs. MathApp, 1 (2021) 35-46.
View: 739 Time(s)   |   Print: 176 Time(s)   |   Email: 0 Time(s)   |   0 Comment(s)
مجله ریاضیات و کاربردها Journal of Mathematics and Applications
Persian site map - English site map - Created in 0.06 seconds with 41 queries by YEKTAWEB 4331